# SDR DALA2018031101561

- Difficulty date: March 10, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 54,579 hours, 19,746 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK ON THE PRESSURE BULKHEAD,  BS 663 BETWEEN LBL 40 TO 24.92.   MAINTENANCE REPAIRED THE BULHEAD WEB IAW SRM 57-10-10.
